# SDR 2007UALA03428

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,200 hours, 7,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SIDE SILL LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT. OP CHECKS NORMALLY.
